# SDR SWIA200515510

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 6,063 hours, 4,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SECTION OF EMERGENCY FLOOR LIGHTING INOP.  REPLACED EMERGENCY FLOOR PATH LIGHTING POWER STRIP IAW CRJ MM 33-51-01.  OPERATIONAL CHECK NORMAL.
